# SDR IPXA2020090219761

- Difficulty date: September 1, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756827
- Condition: Cracked
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CABIN LONGERON 15R TEE ANGLE IS CRACKED AT STA. 1219.  FABRICATED AND INSTALLED MAIN CABIN TEE ANGLE AT LONGERON 15R STA.1219 IAW SRM 51-33-01 AND 51-31-01. (MINOR)
